MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL DC; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL DC; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM2134
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a pacemaker implant procedure.During the procedure, the physician could not feel the set screw on the pacemaker.The pacemaker was replaced during the procedure to resolve the issue.The patient was in stable condition throughout the procedure.
 
Additional Manufacturer Narrative
The reported event of could not engage or tighten the atrial setscrew was confirmed.Final analysis found the pacemaker was returned.The atrial setscrew was present in its normal position in the connector block of the pacer.The user of the torque wrench during the implant procedure made numerous off-center and angled incorrect wrench insertions through the septum such that the setscrew was never being properly engaged.The problem was caused by the user¿s incorrect use of the torque wrench.

Brand Name
SUSTAIN XL DC
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key15819013
Report Number2017865-2022-45750
Device Sequence Number15237161
Product Code NVZ
UDI-Device Identifier05414734504720
UDI-Public05414734504720
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberPM2134
Device Catalogue NumberPM2134
Device Lot NumberP000133490
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer01/25/2023
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown